# SDR DALA2015021801441

- Difficulty date: February 10, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 20,066 hours, 7,736 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT TRACK DAMAGED.  MAINTENANCE REPAIRED IAW ERA 533128-14.
